Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Queries
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 5 (1951), 112 Request permission
References
    Benoît, “Note sur une méthode de résolution des équations normales provenant de l’application de la méthode des moindres carrés à un système d’équations lineaires en nombre inférieur à celui des inconnues. Application de la méthode a la résolution d’un système define d’equations linéaires,” International Geodetic and Geophysical Union, Association of Geodesy, Bullétin Géodésique, no. 2, 1924, p. 67-77. An English translation of this article has been kindly supplied by Mr. Rainsford and is available in the UMT File.
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Math. Comp. 5 (1951), 112
  • DOI: https://doi.org/10.1090/S0025-5718-51-99430-6